# SDR FDEA201802060308

- Difficulty date: February 6, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 67,277 hours, 22,569 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20524110B
- Part serial: 06844
- Condition: Seized
- Location: Nr 6
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE DURING CLIMB,  RECEIVED AN ECAM FOR HOT BRAKE NR 6.  LEVELED AT FL250, SLOWED BELOW GEAR SPEED.  TEMPERATURE WENT FROM 300 DEGREES.  305 , 310, AND 315, 320 DEGREES BY THE TIME ACFT WAS SLOW ENOUGH TO PULL GEAR DOWN TO COOL.  DIVERTED.  THE NR 6 INDICATIED ZERO DEGRESS BY APPROACH.  ON ROLL OUT  WITH NO BRAKE USED, THE NR 6 TEMP EVENTUALLY REACHED 395 DEGREES.  FOUND THE NR 6 BRAKE UNIT SEIZED. COULD NOT GET IT TO RELEASE. REMOVED AND REPLACED THE NR 6 BRAKE UNIT IAW MM 32-42-2704. OK FOR SERVICE.
